Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 79, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A central limit theorem for uniformly bounded orthonormal systems
George W. Morgenthaler.
Trans. Amer. Math. Soc. 79 (1955), 281-311
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0070876
Arithmetical predicates and function quantifiers
S. C. Kleene.
Trans. Amer. Math. Soc. 79 (1955), 312-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0070594
Order types and similarity transformations
Seymour Ginsburg.
Trans. Amer. Math. Soc. 79 (1955), 341-361
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0070683
Extremal problems and harmonic interpolation on open Riemann surfaces
Leo Sario.
Trans. Amer. Math. Soc. 79 (1955), 362-377
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0090650
On curvature in Finsler geometry
Louis Auslander.
Trans. Amer. Math. Soc. 79 (1955), 378-388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0071833
Some contributions to the theory of rings of operators. II
Ernest L. Griffin.
Trans. Amer. Math. Soc. 79 (1955), 389-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0070988
Potential theory in the geometry of matrices
Josephine Mitchell.
Trans. Amer. Math. Soc. 79 (1955), 401-422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0072242
On circumferentially mean $p$-valent functions
James A. Jenkins.
Trans. Amer. Math. Soc. 79 (1955), 423-428
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0071538
Galois theory of continuous transformation rings
Alex Rosenberg and Daniel Zelinsky.
Trans. Amer. Math. Soc. 79 (1955), 429-452
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0072121
Extension of derivations in continuous transformation rings
Alex Rosenberg and Daniel Zelinsky.
Trans. Amer. Math. Soc. 79 (1955), 453-458
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0072120
Maximal sets of involutions
Irving Reiner.
Trans. Amer. Math. Soc. 79 (1955), 459-476
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0070622
Simple algebras with purely inseparable splitting fields of exponent $1$
G. Hochschild.
Trans. Amer. Math. Soc. 79 (1955), 477-489
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0070961
Compound group extensions. III
Robert L. Taylor.
Trans. Amer. Math. Soc. 79 (1955), 490-520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0086068
Finite extensions of Abelian groups with minimum condition
Reinhold Baer.
Trans. Amer. Math. Soc. 79 (1955), 521-540
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0071425
Some contributions to the theory of denumerable Markov chains
Cyrus Derman.
Trans. Amer. Math. Soc. 79 (1955), 541-555
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0070883
Errata, volume 77
Trans. Amer. Math. Soc. 79 (1955), 556
Abstract, references and article information
Full-text PDF Free Access